MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COMPLIANCE ENDOKIT; CONVENIENCE KIT

BOSTON SCIENTIFIC CORPORATION COMPLIANCE ENDOKIT; CONVENIENCE KIT
Model Number CEK-799-20
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a compliance endokit was used on (b)(6) 2018.According to the complainant, when the kit was opened, there was a small bug inside the package.The kit was disposed and another compliance endokit was used to complete the procedure.There was no serious injury nor adverse patient effects reported as a result of this event.

Brand Name
COMPLIANCE ENDOKIT
Common Device Name
CONVENIENCE KIT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752 1242
MDR Report Key8102482
Report Number3005099803-2018-61565
Device Sequence Number1695988
Product Code MNL
UDI-Device Identifier00840253114778
UDI-Public00840253114778
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2020
Device Model NumberCEK-799-20
Device Catalogue Number2088-03
Device Lot Number0000228937
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2018
Initial Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1